MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP GO - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP GO - SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-690-000
Medical Device Problem Codes Imprecision (1307); Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the surgeon had the instrument tip in a fixed point and noticed that when his trajectory was changed, it would change the position of the instrument tip on the screen even though the tip of the instrument was not moving from it's original point of engagement.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
SPINEMAP GO - SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9510739
Report Number0001811755-2019-04154
Device Sequence Number11438732
Product Code HAW
UDI-Device Identifier07613327412994
UDI-Public07613327412994
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6002-690-000
Device Catalogue Number6002-690-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1